# SDR CA120315001

- Difficulty date: March 7, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 2710 · Aileron Control System
- Part: Aileron Sys
- Condition: Binding
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) CONTROL YOKE JAMMED AFTER DISCONNECTING THE AUTO PILOT. LIGHT TO MODERATE AILERON FORCE BROKE IT FREE WITH NO FURTHER PROBLEMS.  MAINTENANCE REPORTED PERFORMING AN OPS CHECK AND DECLATED THE SYS TO BE SERVICABLE WITH NO NOTED FINDINGS.
